MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ZEPHYR DR; IMPLANTABLE PACEMAKER PULSE GENERATOR

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ZEPHYR DR; IMPLANTABLE PACEMAKER PULSE GENERATOR
Model Number 5820
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented in clinic for follow-up.Upon review, the pacemaker exhibited premature battery discharge.The device was explanted and replaced.The patient condition was stable.
 
Additional Manufacturer Narrative
The field complaint of premature discharge of battery was not confirmed.The device image indicated that voltage was above elective replacement indicator (eri) level during the whole implant duration and eri was falsely triggered due to auto capture being enabled, that affected the estimated longevity of the device.Longevity assessment was performed based on nominal settings, and normal battery depletion was determined.

Brand Name
ZEPHYR DR
Common Device Name
IMPLANTABLE PACEMAKER PULSE GENERATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key16691550
Report Number2017865-2023-16892
Device Sequence Number6111741
Product Code NVZ
UDI-Device Identifier05414734501613
UDI-Public05414734501613
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2018
Device Model Number5820
Device Catalogue Number5820
Device Lot NumberS000025430
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2023
Supplement Date Received by Manufacturer05/22/2023
Initial Report FDA Received Date04/06/2023
Supplement Report FDA Received Date05/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/11/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown